Nombre de documents

12

CV de Julien Poisat


Article dans une revue11 documents

  • Dirk Erhard, Julien Poisat. Asymptotics of the critical time in Wiener sausage percolation with a small radius. ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2016, 13 (1), pp.417-445. <http://alea.impa.br/articles/v13/13-17.pdf>. <hal-01123937v2>
  • F. Caravenna, F. Den Hollander, Julien Poisat, Nicolas Pétrélis. Annealed scaling for a charged polymer. Mathematical Physics, Analysis and Geometry, Springer Verlag, 2016. <hal-01261540>
  • F Caravenna, F Den Hollander, N Pétrélis, Julien Poisat. Annealed Scaling for a Charged Polymer. Mathematical Physics, Analysis and Geometry, Springer Verlag, 2016, 19, <10.1007/s11040-016-9205-1>. <hal-01425119>
  • Quentin Berger, Julien Poisat. On the critical curves of the pinning and copolymer models in correlated Gaussian environment. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2015, 20, pp.1-35. <10.1214/EJP.v20-3514>. <hal-01214672>
  • Frank Den Hollander, Julien Poisat. Large deviation principles for words drawn from correlated letter sequences. Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2014, 19, pp.12--16. <hal-01068864>
  • Nadine Guillotin-Plantard, Julien Poisat, Renato Soares Dos Santos. A Quenched Functional Central Limit Theorem for Planar Random Walks in Random Sceneries. Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2014, 19 (3), pp.1-9. <hal-00834297v4>
  • Quentin Berger, Francesco Caravenna, Julien Poisat, Rongfeng Sun, Nikos Zygouras. The Critical Curve of the Random Pinning and Copolymer Models at Weak Coupling. Communications in Mathematical Physics, Springer Verlag, 2014, 326 (2), pp.507--530. <hal-01068856>
  • Nadine Guillotin-Plantard, Julien Poisat. Quenched Central Limit Theorems for Random Walks in Random Scenery. Stochastic Processes and their Applications, Elsevier, 2013, pp.Vol. 123, No 4, 1348--1367. <10.1016/j.spa.2012.11.010>. <hal-00744358>
  • Julien Poisat. Ruelle-Perron-Frobenius operator approach to the annealed pinning model with Gaussian long-range correlated disorder. Markov Processes and Related Fields, Polymath, 2013, 19 (3), pp.577--606. <hal-00755110>
  • Julien Poisat. On quenched and annealed critical curves of random pinning model with finite range correlations. Ann. Inst. H. Poincaré Probab. Statist., 2013, 49 (2), pp.456-482. <10.1214/11-AIHP446>. <hal-00368656v3>
  • Julien Poisat. Random pinning model with finite range correlations : disorder relevant regime. Stochastic Processes and their Applications, Elsevier, 2012, 122 (10), pp.3560--3579. <10.1016/j.spa.2012.06.007>. <hal-00639996v2>

Pré-publication, Document de travail1 document

  • Dirk Erhard, Julián Martínez, Julien Poisat. Brownian Paths Homogeneously Distributed in Space: Percolation Phase Transition and Uniqueness of the Unbounded Cluster. A paraître dans Journal of Theoretical probability. 2015. <hal-00903727v2>